# SDR IPXA2022070583846

- Difficulty date: July 2, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 80,985 hours, 16,187 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Abnormal
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AACRID SMELL IN COCKPIT DURING CLIMB OUT FOR APPROXIMATELY 5 MINUTES THEN DISSAPATED. NO SMOKE ASSOCIATED WITH ODORRAN ALL 3 ENGINES AT POWER AND OPERATED PACKS PER AMM 21-53-20-700-801 NO ACRID SMELLS NOTED
